# SDR 05FDEA02292

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6023511
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHANTOM SEAT TRACK STA 740-757.5 LBL-45 CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-30-2.
